Published articles

Published articles 1 records found  Search took 0.02 seconds. 
11 p, 351.0 KB Weakly Motzkin Predecomposable Sets / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Todorov, M. I. (Universidad de las Américas)
We introduce and study the class of weakly Motzkin predecomposable sets, which are those sets in ℝ n that can be expressed as the Minkowski sum of a bounded convex set and a convex cone, none of them being necessarily closed. [...]
2017 - 10.1007/s11228-017-0420-0
Set-Valued and Variational Analysis, Vol. 25, Núm. 3 (September 2017) , p.507-516  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.